MathSciNet Relay Station
MathSciNet bibliographic data
MR1091186 (92c:41033) 41A65 (41A10 46E25 54C40)
McAfee, R. Preston; Reny, Philip J. A Stone-Weierstrass theorem without closure under suprema. Proc. Amer. Math. Soc. 114 (1992), no. 1, 61–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement